# SDR DXTA2022072566540

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 4,177 hours, 2,838 cycles
- Engine: Pwc PW306D1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 99124641
- Part serial: 85039723
- Condition: Defective
- Location: Rh Engine
- Stage of operation: NR
- How discovered: L
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ZERO OIL PRESSURE INFLIGHT 70 MINUTES INTO FLIGHT AT FL410. RED OIL PRESSURE LOW R CAS.  SHUTDOWN ENGINE PER CHECKLIST (J2) AND LANDED UNEVENTFULLY.  RIGHT OIL AFTER LANDING SHOWED 3/8 INCH ABOVE ZERO, JUST BELOW MIN. OIL CAP SECURED. // SIGNOFF // ARRIVED AT AIRCRAFT NOTING RIGHT SIDE OF FUSELAGE FROM THE RIGHT ENGINE INLET AND AFT SATURATED IN OIL RESIDUE. CLEANED AND DRIED AS REQUIRED. INSPECTED OIL LEVEL NOTING OIL LEVEL JUST ABOVE THE MIN MARK. INSPECTED OIL FILL CAP NOTING CAP SECURED. INSPECTED ENGINE EXTERNAL SURFACES NOTING EXTERNAL SURFACES WET WITH OIL. CLEANED AND DRIED AS REQUIRED. INSPECTED ENGINE OIL PRESS TRANSMITTER AND LOW OIL PRESS SWITCH CONNECTORS WITH NO VISUAL DEFECTS. NOTED DURING GVI OF ENGINE EXTERNAL SURFACES FOUND AN ENGINE CASE DRAIN B-NUT DISCONNECTED. RE-CONNECTED AND TORQUED AS REQUIRED. GAINED ACCESS TO THE RIGHT ENGINE OIL CHIP DETECTOR AND OIL FILTER BY OPENING LEFT ENGINE LOWER COWL AS REQUIRED. REMOVED MAGNETIC CHIP DETECTOR JAW PWC306 MM CH.79-20-01. PERFORMED INSPECTION/CHECK OF THE MAGNETIC CHIP DETECTOR WITH NO DEFECTS NOTED. CLEANED AND REINSTALLED SERVICEABLE CHIP DETECTOR USING NEW PACKING P/N AS3208-05 IAW PWC306 MM CH.79-20-01. SERVICED OIL USING TURBO OIL 2380 IAW PWC MM CH.72-00-00. PERFORMED LEFT AND RIGHT ENGINE CRANK CYCLES NOTING BOTH ENGINES OIL PRESSURE INDICATING APPROX. 8PSI AT MAX CRANK. COMPLETED ARES DOWNLOAD AND SUBMITTED TO MCC/TEXTRON FOR REVIEW. COMPLETED ENGINE EDU DOWNLOADS AND SUBMITTED TO PWC FOR REVIEW. WAITED ENGINEERING REVIEW AS REQUIRED. PER PWC,
1. REPLACE OIL PRESSURE TRANSMITTER. 2. MOTOR ENGINE AND CHECK FOR POSITIVE OIL PRESSURE AND PROPER OIL SERVICE (BELIEVE THIS HAS BEEN ACCOMPLISHED) 3. ONCE TRANSMITTER HAS BEEN REPLACED AND OIL SERVICED START ENGINE AND RUN AT IDLE FOR ANY SIGNS OF EXTERNAL OIL LEAKS FROM
DRAINS. 4. IF ENGINE LEAK CHECKS GOOD AT IDLE RUN ENGINE AT VARIOUS POWER SETTINGS MONITORING ENGINE OIL PRESSURE THE ENTIRE TIME AND
SEEING IF THERE IS ANY FLUCTUATION. 5. DURING THE RUN I WOULD RECOMMEND MARKING THE OIL LEVEL IN THE SIGHT GLASS AND THEN ONCE FINISHED WITH THE RUN CHECK THE OIL LEVEL AND ADD IT BACK TO YOU MARK. THIS WILL HELP DETERMINE IF THERE IS A CONSUMPTION ISSUE. ACCESSED RH ENGINE AS REQUIRED AND REMOVED OIL PRESSURE TRANSMITTER P/N 9912464-15/N 8503-9-723 AND INSTALLED NEW CONDITION OIL PRESSURE TRANSMITTER P/N 9912464-1 S/N 8684-9-729 REF CE680A MM 79-30-05. REMOVED OIL LOW PRESSURE SWITCH P/N 30B3724-01 S/N N/A AND INSTALLED NEW CONDITION OIL LOW PRESSURE SWITCH P/N 3083724-01 S/N N/A REF PWC306DL MM 79-30-02. PERFORMED ENGINE DRY MOTOR REF AFM AND SERVICED OIL AS REQUIRED NOTING OIL LEVEL ON SIGHT GLASS. MOVED AIRCRAFT TO RAMP AND POWERED WITH APU REF AFM. STARTED ENGINES IAW AFM. PERFORMED OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH POST MAINTENANCE CHECKS AND LEAK CHECKS REF CE680A MM 79-30-05, AND PWC306D1 MM 71-00-00 CHECKS NO. 1,2,3,8 WITH NO DISCREPANCIES NOTED. VERIFIED RH ENGINE OIL PRESSURE IS WITHIN THE PROPER RANGE WHEN REFERENCING FIGURE 511 OF PWC306D1 MM 71-00-00 POWER PLANT• ADJUSTMENT/TEST IS MATCHED UP WITH THE LH ENGINE AT VARIOUS ENGINE POWER SETTINGS. PLACED PLASTIC BAGS OVER EACH COMPONENT DRAIN
LINE AND PERFORMED OIL LEAKAGE RATE TEST REF PWC30601 MM 71-00-01. FOUND ALL BAGS AND DRAINS TO BE DRY OF ANY OIL RESIDUE AFTER
HIGH POWER ENGINE RUNS. POST MAINTENANCE RUN OIL LEVEL IN SIGHT GLASS WAS NOTED AS BEING IDENTICAL TO THE OIL LEVEL PRE MAINTENANCE
RUNS. PER MCC, NO FURTHER ACTION IS REQUIRED.
